# SDR YENA2023122701652

- Difficulty date: December 22, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N3077J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55124
- Aircraft time: 6,614 hours, 2,417 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#166, RSW-BOS. 'FLIGHT DIRECTIR FAILED AGAIN INSIDE OF 50' DURING LANDING THIS TIME AUTOTHROTTLE WAS OFF. NO AMBER MESSAGE THIS TIME ( RADIO ALTIMETER (RA) SYSTEM 1) RADIO ALTIMETER (RA) SYSTEM #1 INOPERATIVE (AIRCRAFT WITH TWO RADIO ALTIMETERS) ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
